# SDR DL31L952121

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AB
- Make and model: Airbus A310-324
- Aircraft serial: 689
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB112
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350 PITCH TRIM 2 ATS DROPPED OFF, STBY PITOT ALSO OFF AND FD NR 2 OFF.  ALL WOULD RESET, BUT FAULT AGAIN.  DIVERTED TO JFK.  REPLACED NOSE GEAR PROX SENSOR 82GB.  RETURNED TO SERVICE.
